Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 19, NWS Nashville, TN

April 3, 20154 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 3, 2015, 5:58 PM CDT for 4 counties in Tennessee. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2015, 5:58 PM CDT (22:58 UTC)
Expired
Apr 3, 2015, 6:45 PM CDT
In force
47 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jackson County, TN, Putnam County, TN, Smith County, TN, White County, TN

The radar

The Nashville radar (KOHX), 86 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 3:10 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
990 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

571 
WUUS54 KOHX 032258
SVROHX
TNC087-141-159-185-032345-
/O.NEW.KOHX.SV.W.0019.150403T2258Z-150403T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
558 PM CDT FRI APR 3 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN JACKSON COUNTY IN MIDDLE TENNESSEE...
  PUTNAM COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN SMITH COUNTY IN MIDDLE TENNESSEE...
  NORTHERN WHITE COUNTY IN MIDDLE TENNESSEE...

* UNTIL 645 PM CDT

* AT 556 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  GORDONSVILLE...AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BAXTER AROUND 615 PM CDT.
  COOKEVILLE AND ALGOOD AROUND 625 PM CDT.
  MONTEREY AROUND 645 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BURGESS FALLS STATE PARK AND
HAMPTONS CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3624 8542 3622 8533 3620 8532 3616 8523
      3589 8539 3602 8566 3607 8569 3608 8574
      3607 8576 3609 8577 3613 8581 3611 8586
      3615 8595 3627 8590
TIME...MOT...LOC 2258Z 283DEG 38KT 3618 8584

HAIL...1.00IN
WIND...60MPH

$$

11
1 follow-up statement
576 
WWUS54 KOHX 032324
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
624 PM CDT FRI APR 3 2015

TNC087-159-032334-
/O.CAN.KOHX.SV.W.0019.000000T0000Z-150403T2345Z/
SMITH TN-JACKSON TN-
624 PM CDT FRI APR 3 2015

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN SMITH AND SOUTHWESTERN JACKSON COUNTIES.

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JACKSON AND
SOUTHEASTERN SMITH COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3605 8564 3623 8559 3617 8526 3616 8523
      3598 8534
TIME...MOT...LOC 2324Z 283DEG 38KT 3612 8551

$$

TNC141-185-032345-
/O.CON.KOHX.SV.W.0019.000000T0000Z-150403T2345Z/
PUTNAM TN-WHITE TN-
624 PM CDT FRI APR 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
WHITE AND EASTERN PUTNAM COUNTIES UNTIL 645 PM CDT...

AT 623 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COOKEVILLE...
AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MONTEREY AROUND 645 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3605 8564 3623 8559 3617 8526 3616 8523
      3598 8534
TIME...MOT...LOC 2324Z 283DEG 38KT 3612 8551

HAIL...1.00IN
WIND...60MPH

$$

ROSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 5:56 PM CDT, 2 minutes earlier.

Area forecast discussion, Apr 3, 5:56 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
556 PM CDT FRI APR 3 2015

.UPDATE...ADDED AVIATION SECTION FOR 00Z TAF'S.

&&

.AVIATION...BNA/CKV/CSV...SURFACE FRONT HAS JUST PASSED NASHVILLE,
WITH A LINE OF STRONG TO SEVERE STORMS OCCURRING ALONG AND AHEAD
OF THE FRONT. LOOK FOR CIGS TO GRADUALLY IMPROVE IN AREAS BEHIND
THE BOUNDARY EVEN AS WINDS REMAIN STRONG DUE TO A TIGHT PRESSURE
GRADIENT. STORMS WITH HEAVY RAIN AND IFR CIGS WILL AFFECT THE
PLATEAU DURING THE NEXT SEVERAL HOURS, WITH THE FRONT MOVING PAST
CSV NO LATER THAN 04Z. SKIES WILL BEGIN CLEARING FROM NW TO SE
LATER IN THE EVENING AND OVERNIGHT, WITH VFR CONDITIONS EXPECTED
TOMORROW.

&&

.PREV DISCUSSION... /ISSUED 334 PM CDT FRI APR 3 2015/

DISCUSSION...
COLD FRONT IS NOW JUST NORTHWEST OF THE CWA. DEVELOPING LINE OF
CONVECTION RESIDES JUST OUT AHEAD OF IT. HELICITY VALUES REMAIN
ELEVATED ALONG AND AHEAD OF THE BOUNDARY. LATEST SPC INPUT WILL
PLACE ANOTHER TOR WATCH SO AS TO EXTEND THE CURRENT ONE EASTWARD.
FOR THE MOST PART...STORMS TO OUR WEST AND NORTHWEST HAVE BEHAVED
AND HAVE REMAINED SUB SEVERE. BUT...WITH HEATING AND INSTABILITY
POSSIBLE...THE APPROACHING FRONT MAY BE GREETED WITH HIGHER SFC
CAPES. LCL'S ARE PLENTY LOW ENOUGH FOR TORNADIC DEVELOPMENT.
HOWEVER...BEST HELICITY VALUES APPEAR TO BE NORTH OF NASHVILLE.
THE CONVECTION WILL END ACROSS THE PLATEAU AREA BY 11 PM TONIGHT.

ANOTHER POTENTIAL IMPACT FOR THIS EVENING WILL BE THE ELEVATED WIND
SPEEDS. 925 MB WINDS STILL LOOK SUFFICIENT ENOUGH TO JUSTIFY THE
CONTINUATION OF ADVISORY LEVEL WIND SPEEDS. THOUGH THE PERIOD OF
ADVISORY REACHED CRITERIA MAY BE RATHER BRIEF THIS EVENING...WILL GO
AHEAD AND CONTINUE WITH THE CURRENT ADVISORY.

MOVING ON...THE DRIER AND COOLER AIR WILL MOVE IN. HIGHS...UNDER
PLENTIFUL SUNSHINE TOMORROW...WILL ONLY REACH THE MID 50S TO LOWER
60S.

TOMORROW NIGHT/EASTER SUNRISE...SFC HIGH WILL MOVE ACROSS THE AREA.
TEMPS WILL FALL INTO THE 30S FOR MOST OF THE AREA. SCATTERED FROST
AND NEAR FREEZING TEMPS WILL BE POSSIBLE...MAINLY ALONG THE PLATEAU
AND LOW LYING AREAS WEST OF THE PLATEAU. FOR THAT REASON...WILL
REISSUE THE SPS. WARMER AND MORE SEASONAL TEMPS TO RETURN FOR
SUNDAY.

IN THE EXTENDED FCST...THE SUBTROPICAL JET BECOMES MORE ACTIVE AND
THE PATTERN SETS UP WITH MIDDLE TN RESIDING IN THE WARM AND HUMID
SECTOR. THE FORCING DYNAMICS WILL BE WELL NORTH BUT WE WILL SEE A
SERIES OF IMPULSES WITHIN THE UPPER JET AND THAT WILL LEAD TO
UNSETTLED CONDITIONS THROUGH THE EXTENDED. TOWARD THE END OF THE
EXTENDED...WE WILL SEE A LARGE UPPER TROUGH DIG ACROSS THE WEST. AS
SOME DEGREE OF COOLING ALOFT TAKES PLACE...OUR SFC CAPES WILL BE ON
THE RISE. SO...STRONGER STORMS WILL BE POSSIBLE TOWARD THE END OF
THE EXTENDED. HOWEVER...FROPA ACTIVITY...WHICH IS THE USUAL CATALYST
FOR ORGANIZED SPRING SEVERE ACTIVITY...IS NOT INDICATED...AFTER
TONIGHT...FOR THE NEXT 7 DAYS. THOSE CAPES HOWEVER...BY THURSDAY AND
FRIDAY...DO GET STRONGER AS HIGH TEMPS APPROACH 80 DEGREES.

NOTE...I AM GOING TO GO AHEAD AND ISSUE THE ZONES RIGHT NOW AS THE
NEW WATCH HAS JUST BEEN UPDATED IN OUR GRAPHICS. THE NPW FOR THE
WIND ADVISORY IS GOING TO BE REISSUED AS WELL.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 1 AM CDT SATURDAY FOR TNZ005>011-023>034-
056>066-075-077>080-093>095.

&&

ROSE
Hazardous weather outlook, Apr 3, 5:07 AM CDT, 12 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
507 AM CDT FRI APR 3 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-041015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
507 AM CDT FRI APR 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS TODAY AND THIS
EVENING OVER ALL OF MIDDLE TENNESSEE...WITH THE GREATEST CHANCE
FOR SEVERE WEATHER EXPECTED TO BE FROM 1 PM CDT THIS AFTERNOON
UNTIL 10 PM CDT TONIGHT. THE MAIN CONCERN WILL BE DAMAGING
STRAIGHT LINE WINDS AND LARGE HAIL. HOWEVER...A FEW TORNADOES WILL
ALSO BE POSSIBLE...AS WELL AS BRIEF FLOODING DUE TO TORRENTIAL
DOWNPOURS.

SOUTHERLY WINDS WILL INCREASE TODAY...WITH FREQUENT GUSTS OVER
30 MPH. WIND GUSTS TO OVER 40 MPH ARE EXPECTED LATE THIS
AFTERNOON AND EVENING. WINDS OF THIS INTENSITY COULD BREAK TREE
LIMBS EVEN BEFORE THE THUNDERSTORMS ARRIVE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PATCHY FROST AND FREEZING TEMPERATURES ARE POSSIBLE LATE SATURDAY
NIGHT AND EARLY SUNDAY MORNING...ESPECIALLY ALONG THE CUMBERLAND
PLATEAU AND IN LOW LYING AREAS WEST OF THE PLATEAU. THOSE WITH
TENDER VEGETATION MAY WANT TO CONSIDER EITHER COVERING VULNERABLE
PLANTS OR BRINGING THEM INDOORS.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED TODAY AND
TONIGHT...AS THUNDERSTORMS MOVE THROUGH.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Local storm report, Apr 3, 5:32 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
532 PM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             N FRANKLIN              35.93N  86.84W
04/03/2015  E0.70 INCH       WILLIAMSON         TN   TWITTER

            DIME SIZE FRANKLIN AT COLUMBIA AND DOWNS

&&

EVENT NUMBER OHX1500432

MDAVIS
Local storm report, Apr 3, 5:34 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
534 PM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     TSTM WND DMG     N BELLE MEADE           36.10N  86.86W
04/03/2015                   DAVIDSON           TN   TWITTER

            POWERLINES DOWN ACROSS ROAD 108 BELLE MEADE BLVD

&&

EVENT NUMBER OHX1500433

MDAVIS
Special weather statement, Apr 3, 5:34 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
534 PM CDT FRI APR 3 2015

TNZ057>062-032315-
HICKMAN-LEWIS-MARSHALL-MAURY-RUTHERFORD-WILLIAMSON-
534 PM CDT FRI APR 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...LEWIS...MARSHALL...
MAURY...RUTHERFORD AND WILLIAMSON COUNTIES...

AT 532 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 9 MILES NORTHWEST OF MOUNT PLEASANT...MOVING
EAST AT 60 MPH.

SOME LOCATIONS IN THE PATH INCLUDE HAMPSHIRE...WILLIAMSPORT...SANTA
FE...COLUMBIA...I-65 EAST OF COLUMBIA...SPRING HILL...THOMPSONS
STATION...EAGLEVILLE...TRIUNE AND ROCKVALE.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3575 8742 3594 8656 3562 8639 3562 8642
      3564 8641 3565 8643 3564 8646 3570 8655
      3570 8663 3559 8665 3555 8737

BARNWELL
Special weather statement, Apr 3, 5:37 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
537 PM CDT FRI APR 3 2015

TNZ009-010-029>033-032315-
CLAY-JACKSON-MACON-OVERTON-PUTNAM-SMITH-TROUSDALE-
537 PM CDT FRI APR 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR CLAY...JACKSON...MACON...
OVERTON...PUTNAM...SMITH AND TROUSDALE COUNTIES...

AT 535 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR CARTHAGE...MOVING EAST AT 55 MPH.

SOME LOCATIONS IN THE PATH INCLUDE PLEASANT SHADE...GRANVILLE...
WHITLEYVILLE...GAINESBORO...RICKMAN AND LIVINGSTON.

HALF INCH SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3649 8520 3616 8523 3625 8604 3645 8600

BARNWELL
Local storm report, Apr 3, 5:45 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
545 PM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     TSTM WND DMG     E HENDERSONVILLE        36.29N  86.60W
04/03/2015                   SUMNER             TN   TWITTER

            RAILROAD CROSSING ARM BROKEN

&&

EVENT NUMBER OHX1500434

MDAVIS
Local storm report, Apr 3, 5:48 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
548 PM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     TSTM WND DMG     S BELLE MEADE           36.10N  86.86W
04/03/2015                   DAVIDSON           TN   EMERGENCY MNGR

            TREE ON HOUSE IN THE HILLWOOD BLVD AREA WITH NO
            INJURIES.

&&

EVENT NUMBER OHX1500435

MDAVIS

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 3:47 AM CDTWind AdvisoryOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more18 hr
Apr 3, 1:56 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner34 min
Apr 3, 3:52 PM CDTSpecial Weather StatementOHXDickson, Houston, Humphreys, Stewart38 min
Apr 3, 4:12 PM CDTSpecial Weather StatementOHXRobertson33 min
Apr 3, 4:33 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson27 min
Apr 3, 4:52 PM CDTSpecial Weather StatementOHXDavidson23 min
Apr 3, 4:55 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry50 min
Apr 3, 4:56 PM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Trousdale, Wilson34 min
Apr 3, 5:00 PM CDTTornado WarningOHXDavidson, Sumner, Trousdale, Wilson30 min
Apr 3, 5:02 PM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson43 min
Apr 3, 5:24 PM CDTSpecial Weather StatementOHXRutherford, Williamson51 min
Apr 3, 5:28 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson47 min
Apr 3, 5:29 PM CDTSevere Thunderstorm WarningOHXDeKalb, Smith, Wilson31 min
Apr 3, 5:34 PM CDTSpecial Weather StatementOHXMaury41 min
Apr 3, 5:37 PM CDTSpecial Weather StatementOHXJackson, Overton, Smith38 min
Apr 3, 5:40 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Wilson35 min
Apr 3, 6:02 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Van Buren, Warren, White43 min
Apr 3, 6:04 PM CDTSevere Thunderstorm WarningOHXCumberland26 min
Apr 3, 6:14 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Rutherford, Warren46 min
Apr 3, 6:41 PM CDTSpecial Weather StatementOHXCumberland, Fentress, White49 min
Apr 3, 6:41 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Van Buren, Warren49 min
Apr 3, 6:47 PM CDTSpecial Weather StatementOHXBedford, Coffee, Giles, Grundy, Marshall43 min
Apr 3, 6:51 PM CDTSevere Thunderstorm WarningOHXCumberland, White39 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.